# SDR AALA201705319009

- Difficulty date: May 29, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 67,281 hours, 25,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 1310A000002
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWO FLIGHT ATTENDANTS REPORTED BURNING THROATS AND EYES AS WELL AS NAUSEA. AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED DEFECTIVE PACK.
